Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Derivable subregular planes

Norman L. Johnson

Vol. 3 (2006), No. 1, 89–108
Abstract

The set of subregular translation planes admitting a derivable net that lies across the subregular plane and the associated Desarguesian plane is completely classified as the set of Foulser-Ostrom planes of odd order.

Keywords
subregular planes, derivable nets
Mathematical Subject Classification 2000
Primary: 51E23
Secondary: 51A40
Milestones
Received: 14 March 2006
Authors
Norman L. Johnson
University of Iowa
IA
United States